# SDR SWAA2018052122039

- Difficulty date: May 11, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142011220
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FORWARD LAV EMERGENCY EXIT LIGHT BROKEN WIRE.  RETERMINATED WIRE PER WDM.
